# SDR DALA12001043122

- Difficulty date: May 30, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 30,998 hours, 16,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BETWEEN FR 68 TO FR 69 LT Y1291 UPPER FLANGE AND HARD POINTS HOLES CORRODED.  BLENDED FLOOR SUPPORT.  FOUND OUT OF LIMITS.  REMOVED AND REPLACED FLOOR SUPPORT.
